# SDR AALA201803069008

- Difficulty date: March 4, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 12,001 hours, 3,608 cycles
- System (JASC): 2540 · Lavatories
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST ACTUATOR BELOW MINIMUM PRESSURE. SERVICED THE DOOR ASSIST BOTTLE IAW 52-22-00.
